# SDR UIEA2019061204468

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,465 hours, 17,190 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Lt Center
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP INOP.  PERFORMED OPS CHECK OF PUMP PER AMM 28-22-01. OPS CHECK GOOD.
